# SDR DL757960672

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Bottle
- Condition: Empty
- Location: Lt Side
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND LEFT OVERWING SLIDE WOULD NOT TEST.  FOUND LEFT BOTTLE EMPTY.  REPLACED SAME PER MM 25-65-02, SYS TEST OK.
